Article (Scientific journals)
Long time existence and bounded scalar curvature in the Ricci-harmonic flow
LI, Yi
2018In Journal of Differential Equations, 265 (1), p. 69-97
Peer Reviewed verified by ORBi
 

Files


Full Text
Ricci-harmonic flow.pdf
Publisher postprint (225.04 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Ricci-harmonic flow; curvature pinching estimates; bounded scalar curvature
Abstract :
[en] In this paper we study the long time existence of the Ricci-harmonic flow in terms of scalar curvature and Weyl tensor which extends Cao's result \cite{Cao2011} in the Ricci flow. In dimension four, we also study the integral bound of the ``Riemann curvature'' for the Ricci-harmonic flow generalizing a recently result of Simon \cite{Simon2015}.
Disciplines :
Mathematics
Author, co-author :
LI, Yi ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Long time existence and bounded scalar curvature in the Ricci-harmonic flow
Publication date :
2018
Journal title :
Journal of Differential Equations
ISSN :
1090-2732
Publisher :
Academic Press
Volume :
265
Issue :
1
Pages :
69-97
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 25 February 2018

Statistics


Number of views
140 (17 by Unilu)
Number of downloads
170 (8 by Unilu)

Scopus citations®
 
8
Scopus citations®
without self-citations
4
OpenCitations
 
6
WoS citations
 
8

Bibliography


Similar publications



Contact ORBilu